Properties of measures supported on fat Sierpinski carpets
Jordan, Thomas and Pollicott, Mark. (2006) Properties of measures supported on fat Sierpinski carpets. Ergodic Theory and Dynamical Systems, Vol.26 (Part 3). pp. 739-754. ISSN 0143-3857Full text not available from this repository.
Official URL: http://dx.doi.org/10.1017/S0143385705000696
In this paper we study certain conformal iterated function schemes in two dimensions that are natural generalizations of the Sierpinski carpet construction. In particular, we consider scaling factors for which the open set condition fails. For such 'fat Sierpinski carpets' we study the range of parameters for which the dimension of the set is exactly known, or for which the set has positive measure.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Ergodic Theory and Dynamical Systems|
|Publisher:||Cambridge University Press|
|Number of Pages:||16|
|Page Range:||pp. 739-754|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)